American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03G10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Nikolaos Galatos and Peter Jipsen. Residuated frames with applications to decidability. Trans. Amer. Math. Soc. 365 (2013) 1219-1249.
Abstract, references, and article information   
View Article: PDF

[2] Sebastiaan A. Terwijn. The finite intervals of the Muchnik lattice. Trans. Amer. Math. Soc. 364 (2012) 2521-2538.
Abstract, references, and article information   
View Article: PDF

[3] Mai Gehrke, John Harding and Yde Venema. MacNeille completions and canonical extensions. Trans. Amer. Math. Soc. 358 (2006) 573-590. MR 2177031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter Köhler. Brouwerian semilattices . Trans. Amer. Math. Soc. 268 (1981) 103-126. MR 628448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia